# SDR SWAA2022021662937

- Difficulty date: January 21, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N8602F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38110
- Aircraft time: 33,429 hours, 14,846 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Cowl Door
- Condition: Corroded
- Location: #1 Engine
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE NOSE COWL HAS CORROSION AT 12 O'CLOCK POSITION APPROX. 10INCHES FROM LE (MARKED) / [01] REMOVED .011? MATERIAL FROM ORIGINAL THICKNESS OF .071? FOUND TO BE OUT OF LIMITS IAW SRM 54-10-01?1A.;[02] C/W INSPECTION.;[03] REMOVED AND REPLACED NOSE COWL PER AMM 71-11-01.;[04] C/W INSPECTION.;[05] REMOVED AND REPLACED #1 ENGINE INLET COWL PER AMM 71-11-01.;[06] C/W INSPECTION.
